# SDR DL757951959

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP SURFACE OF RT ELEVATOR HAS 9 HOLES FROM HAIL DAMAGE.  REPAIRS WERE ACCOMPLISHED PER SRM 55-20-01 AND DL ERA 301670-14.
